Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron

Posted by SandyWeb on December 24, 2003, at 9:17:26

In reply to Re: Remeron SandyWeb, posted by Flipsactown on December 23, 2003, at 22:18:19

Actually, I haven't noticed an increase in appetite. I've read where most people seem to gain a lot of weight due to feeling hungry all the time, though. I guess this is from the anti-histamine effect, which is more pronounced at and below 30mgs. When you are above 30mgs, the anti-histamine effects are not as strong as the norepinephrine effects....so less sedation, less hunger.

But, everyone is different because I am at 30 mgs and my appetite has not increased.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SandyWeb thread:16165
URL: http://www.dr-bob.org/babble/20031219/msgs/293095.html